# SDR RAIA951110

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Erratic
- Location: Rt Engine
- Part time: 10,478 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7060 - JLN - RIGHT ENGINE WENT DOWN TO 50 PERCENT TORQUE ON TAKEOFF ROLL.  MAINTENANCE DETERMINED IT TO BE AN INDICATION PROBLEM.  AIRCRAFT FERRIED BACK TO STL TTL OFF WITHOUT INCIDENT.  MAINTENANCE THEN REMOVED AND REPLACED NR 2 SIGNAL CONDITIONER.  OPS CHECK GOOD.  (M)
